# SDR ASAA2023080844481

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 57,994 hours, 17,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048301
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT PLACARD NEAR R1 FELL OFF. GROUNDED - YES. RE ATTACHED R1 DOOR EXIT LIGHT LENSE.
